1. J. Andres, Asymptotic properties of solutions to quasi-linear differential systems, J. Comput. Appl. Math. 41 (1992), 57-64.
2. J. Andres, G. Gabor, L. Górniewicz, Boundary value problems on infinite intervals, To appear in Trans. Amer. Math. Soc.
3. B.F. Bylov, R.E. Vinograd, D.M. Grobman, V.V. Nemytskii, Theory of Liapunov Exponents, Nauka, Moscow, 1966 Russian.
4. M. Cecchi, M. Furi, M. Marini, On continuity and compactness of some nonlinear operators associated with differential equations in non-compact intervals, Nonlin. Anal., T.M.A. 9,2 (1985), 171-180.
5. M. Cecchi, M. Furi, M. Marini, About the solvability of ordinary differential equations with asymptotic boundary conditions, Boll. U.M.I.(6) 4-C,1 (1985), 329-345.
6. M. Cecchi, M. Furi, P.L. Zezza, Linear boundary value problems for systems of ordinary differential equations on non-compact intervals I, Ann. Mat. Pura Appl. 4,123 (1980), 267-285.
7. M. Cecchi, M. Furi, P.L. Zezza, Linear boundary value problems for systems of ordinary differential equations on non-compact intervals II, Ann. Mat. Pura Appl. 4,124 (1980), 367-379.
8. B.P. Demidowitch, Lectures on the Mathematical Stability Theory, Nauka, Moscow, 1967. (Russian.)
9. A.G. Kartsatos, Locally invertible operators and existence problems in differential systems, Tôhoku Math. J. 28 (1976), 167-176.
10. T.V. Kostova, Estimates of the real parts of eigenvalues of complex matrices, Dokl. Bolg. Akad. Nauk (CR. Acad. Bulgare Sci.) 38,1 (1985), 15-18.
11. M.A. Krasnosel'skii, The Operator of Translation along the Trajectories of Differential Equations, Nauka, Moscow, 1966 Russian.
12. M.A. Krasnosel'skii, B.Sh. Burd, You.S. Kolesov, Nonlinear Almost Periodic Oscillations, Nauka, Moscow, 1970 Russian.
13. M. Ráb, Methods for Solutions of Differential Equations II, Lecture Notes of the Masaryk (J.E. Purkynje), Univ. in Brno, SPN, Prague, 1989 Czech.
14. R. Reissig, G. Sansone, R. Conti, Nichtlineare Differentialgleichungen Höherer Ordnung, Cremonese, Roma, 1969.
15. R.J. Sacker, G.R. Sell, Existence of dichotomies and invariant splittings for linear differential systems I, J. Diff. Eqns 15,3 (1974), 429-458.
16. R.J. Sacker, G.R. Sell, Existence of dichotomies and invariant splittings for linear differential systems II, J. Diff. Eqns 22,2 (1976), 478-496.
17. T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Springer, Berlin, 1975.
Google Scholar